Alert archive / Texas / Flash Flood Warnings in 2005
Flash Flood Warning 26, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Oct 11, 2005, 7:08 AM CDT for Kleberg County, Nueces County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2005, 7:08 AM CDT (12:08 UTC)
- Expired
- Oct 11, 2005, 9:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Counties, with a storm outline in the text
Counties Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 39 km from the middle of the area, began a volume at 12:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 0.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2563 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 504 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 111213
FFWCRP
TXC273-355-111415-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
708 AM CDT TUE OCT 11 2005
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN KLEBERG COUNTY IN SOUTH TEXAS
SOUTHWESTERN NUECES COUNTY IN SOUTH TEXAS
* UNTIL 915 AM CDT
* AT 659 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS OF 1 TO 4 INCHES ALREADY
ACROSS SOUTHWESTERN NUECES AND WESTERN KLEBERG COUNTY.
* SLOW MOVING THUNDERSTORMS WILL PRODUCE ADDITIONAL TORRENTIAL
RAINFALL IN THE WARNED AREA AS THEY CONVERGE BETWEEN DRISCOLL AND
KINGSVILLE. ADDITIONAL RAINFALL TOTALS OF 2 TO 4 INCHES ARE
POSSIBLE ACROSS THE WARNED AREA AND ISOLATED STORM TOTALS OF 3 TO
5 INCHES ARE EXPECTED. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL
CAUSE FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE
FLOODING INCLUDE...KINGSVILLE...BISHOP AND RICARDO.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 2780 9776 2752 9775 2747 9764 2731 9767
2731 9804 2762 9805 2762 9792 2780 9792
$$
MJG2 follow-up statements
000
WGUS74 KCRP 111308
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
801 AM CDT TUE OCT 11 2005
TXC273-355-111415-
KLEBERG-NUECES-
801 AM CDT TUE OCT 11 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
WESTERN KLEBERG AND SOUTHWESTERN NUECES COUNTIES...
AT 751 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A CLUSTER OF THUNDERSTORMS PRODUCING HEAVY RAINFALL OVER
THE WARNED AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT
LIMITED TO BISHOP...KINGSVILLE AND RICARDO.
THESE STORMS ARE MOVING LITTLE AND WILL LIKELY CONTINUE ACROSS THE
REGION THROUGH 9 AM BEFORE WEAKENING AND DISSIPATING. DOPPLER RADAR
INDICATED THAT RAINFALL AMOUNTS RANGING FROM 2 TO AS HIGH AS 5
INCHES HAVE FALLEN ACROSS PORTIONS OF WESTERN NUECES AND WESTERN
KLEBERG COUNTIES THIS MORNING. MOST OF THE STRONG THUNDERSTORMS
PRODUCING HEAVY RAINFALL HAVE MOVED OUT OF WESTERN NUECES COUNTY AND
CONVERGED ON WESTERN KLEBERG COUNTY NEAR AND WEST OF HIGHWAY 77.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THIS
AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING. DO NOT ATTEMPT TO CROSS SWIFTLY
FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CORPUS
CHRISTI.
LAT...LON 2780 9776 2752 9775 2747 9764 2731 9767
2731 9804 2762 9805 2762 9792 2780 9792
$$
MJG000
WGUS74 KCRP 111354
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
851 AM CDT TUE OCT 11 2005
TXC273-355-111415-
KLEBERG-NUECES-
851 AM CDT TUE OCT 11 2005
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 AM CDT FOR
WESTERN KLEBERG COUNTY...
...THE FLASH FLOOD WARNING FOR NUECES COUNTY HAS BEEN CANCELLED...
AT 848 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING HEAVY RAINFALL OVER WESTERN
KLEBERG COUNTY. RAINFALL AMOUNTS OF 3 TO 5 INCHES HAVE FALLEN
ACROSS THIS AREA WITH AN ADDITIONAL INCH POSSIBLE.
THE RAINFALL NEAR BISHOP HAS ENDED AND THE WARNING WILL BE ALLOWED
TO EXPIRE FOR NUECES COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGSVILLE.
LAT...LON 2780 9776 2752 9775 2747 9764 2731 9767
2731 9804 2762 9805 2762 9792 2780 9792
$$
94What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 11, 4:58 AM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Oct 11, 4:58 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 458 AM CDT TUE OCT 11 2005 .SHORT-TERM (TODAY THROUGH WEDNESDAY)...SFC HIGH PRESSURE TO THE NORTH CONTINUES TO HOLD STEADY WITH A WEAK AND NEARLY STATIONARY BOUNDARY SITUATED ACROSS THE NRN COASTAL BEND NEAR PORT LAVACA WEST TO NEAR COTULLA. MEANWHILE...WEAK S/WVS CONTINUE TO SPIN AROUND A LARGE UPR LOW WHICH IS MVG LITTLE ACROSS CO. DO NOT THINK MODELS ARE HANDLING THE SFC BOUNDARY WELL AND ALTHOUGH IT MAY SAG SOUTH A BIT FURTHER W/ HELP OF CONVECTIVE OUTFLOWS LATER TODAY...THINK IT SHOULDNT MOVE TO FAR GIVEN THE UPR PATTERN AND SW FLOW ALOFT. MAIN S/WV ENERGY WILL REMAIN NORTH OF THE REGION TODAY...HOWEVER THE UPR JET STREAK ON THE ERN SIDE OF THE LOW IS FORECAST BY GFS/ETA/NGM TO SHIFT EAST AS THE UPR LOW BEGINS TO LIFT OUT AND THIS WILL PLACE S/CEN TEXAS IN THE RIGHT ENTRANCE REGION OF THE JET. CAN ALREADY SEE CONVECTION ACROSS NERN MEX NEAR DRT ASSOC W/ THIS FEATURE DESPITE LESS MOISTURE AND LACK OF GOOD CONVERGENCE IN THIS AREA. BEST LIFT ASSOC W/ THE JET WILL LIKELY BE ACROSS THE RIO GRANDE PLAINS...BUT DO EXPECT SOME LIFT ACROSS THE COASTAL BEND WERE BEST MOISTURE CONVERGENCE IS EXPECTED. DO NOT LIKE THE GFS HANDLING OF THE SFC FEATURES OR MOISTURE AT ALL TODAY AND HAVE COMPLETELY DISCOUNTED ITS RELATIVELY DRY SOLN (IT SEEMS TO DRY US OUT FROM THE NORTH MUCH TO QUICKLY TODAY). THAT BEING SAID...WILL LEAN TOWARD THE WET AND UNSTABLE ETA SOLN WHICH POINTS TO LIKELY POPS TODAY MOST AREAS W/ A POSSIBILITY OF LOCALLY HEAVY RAINFALL DUE TO SLOW MVG STORMS TRAINING ALONG THE NEARLY STATIONARY WEAK FRONTAL BOUNDARY AS WELL AS SOME OTHER LEFT OVER BOUNDARIES ALONG THE COASTAL BEND AND RIO GRANDE PLAINS TODAY. NOT EXPECTING MUCH SUNSHINE...BUT WONT TAKE MUCH TO GET CAPES OF 2000-3000 J/KG TODAY SO WILL ALSO MENTION OUTSIDE CHC OF AN ISOLD STRONG TO SVR TSTM IN THE HWO. BUT MAIN STORY WILL LIKELY BE SOME HEFTY RAINFALL AMOUNTS AND ISOLATED TOTALS OF 2 TO 4 INCHES ARE NOT OUT OF THE QUESTION TODAY AND WOULD NOT BE SHOCKED TO SEE EVEN HEAVIER TOTALS IF THE BOUNDARIES AND UPR DYNAMICS PLAY OUT JUST RIGHT TODAY. TOUGH TO SAY EXACTLY WHERE THE HIGHEST RAINFALL TOTALS MAY OCCUR. APPEARS BEST DYNAMICS ASSOC W/ THE UPR LOW AND JET COMBO WILL BE TODAY W/ MUCH LESS UPR SUPPORT SHOWN ON WED. STILL W/ THE UPR TROUGH LIFTING OUT TO THE NW...CAN NOT RULE OUT A WEAK S/WV ROTATING THROUGH THE REGION. LOOKS DRIER AND THE SFC BOUNDARY MAY SHIFT INTO DEEP SOUTH TEXAS...BUT GUIDANCE POPS SEEM A BIT LOW AND WILL HOLD ONTO LOW CHC POPS ONE MORE DAY. SHOULD SEE A LITTLE WARMER HIGH TEMPS GIVEN LESS CLOUD AND RAINFALL AND MET/MAV LOOK FINE FOR TEMPS. && .MARINE...GENERALLY LIGHT TO MODERATE E-NE FLOW CAN BE EXPECTED DUE TO THE PROXIMITY OF THE WEAK SFC BOUNDARY AND FLOW SHOULD WEAKEN AS THE UPR LOW TO THE NORTHEAST LIFTS OUT AND WEAKENS THE NEXT FEW DAYS. HOWEVER...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL LIKELY PROVIDE SOME LOCALLY HIGHER WINDS AND SEA POSING SOME PROBLEMS FOR ANY MARINERS TODAY AND TONIGHT AND WILL MENTION THIS IN THE CWF. && .AVIATION...IFR CIGS WILL SLOWLY IMPROVE TO MVFR THIS AFTN...HOWEVER WILL SEE LOTS OF CONVECTION ACROSS THE REGION TODAY. TIMING OF STORMS WILL BE VERY DIFFICULT AS THEY WILL BE AROUND MANY OF THE TAF SITES FOR MUCH OF THE MORNING AND AFTN...BEFORE TAPERING OFF OVERNIGHT. MVFR STRATUS EXPECTED AGAIN TONIGHT WITH SOME IFR CIGS POSSIBLE ONCE AGAIN. && .LONG-TERM (WEDNESDAY NIGHT THROUGH MONDAY)...A NORTHERN STREAM 500HPA SHORTWAVE AND ANOTHER SURFACE COLD FRONT AFFECTS THE REGION THURSDAY/THURSDAY NIGHT. 500-200HPA QG-FRONTOGENESIS/LAYERED Q-VECTOR FIELDS IMPLY FAVORABLE SYNOPTIC-SCALE ASCENT SO WILL MAINTAIN SLIGHT CHANCE POPS BUT WILL INCREASE TO LOW-END CHANCE POPS OVER THE WESTERN RIO GRANDE PLAINS WHERE FORCING IS GREATEST. MID-LEVEL RIDGING GENERALLY PREVAILS THE REMAINDER OF THE PERIOD WITH A HINT OF A BACKDOOR COLD FRONT SUNDAY/MONDAY WHEN SOME BOUNDARY LAYER MOISTURE/FORCING EXISTS. WILL CONTINUE WITH GHOST POPS DURING THIS TIME FRAME. ONLY ADJUSTMENTS TO TEMPERATURES WERE TO LOWER MAXES SOME ACROSS THE WEST THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 86 74 89 70 88 / 70 30 30 20 20 VICTORIA 83 68 87 67 86 / 60 30 30 20 20 LAREDO 87 74 90 72 85 / 60 40 40 20 40 ALICE 86 71 90 68 89 / 70 40 30 20 20 ROCKPORT 85 74 87 72 87 / 70 30 30 20 20 COTULLA 83 69 90 69 86 / 70 40 30 20 40 KINGSVILLE 87 72 89 69 89 / 70 40 30 20 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && SHORT TERM...88 LONG TERM....85 AVIATION...88
Hazardous weather outlook, Oct 11, 5:50 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 550 AM CDT TUE OCT 11 2005 GMZ230-235-250-255-270-275-TXZ229>234-239>247-111700- ARANSAS-BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-BEE-CALHOUN- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK-MCMULLEN-NUECES- REFUGIO-SAN PATRICIO-VICTORIA- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-WEBB- 550 AM CDT TUE OCT 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A STATIONARY FRONTAL BOUNDARY AND AN UPPER LEVEL STORM SYSTEM WILL COMBINE TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE COASTAL BEND AND RIO GRANDE PLAINS TODAY. GIVEN SOME HEATING...THERE IS A SLIGHT RISK OF ISOLATED SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS AND POSSIBLY PENNY SIZE HAIL...HOWEVER...THE MAIN WEATHER THREAT TODAY WILL BE LOCALLY HEAVY RAINFALL AS THERE IS A POTENTIAL FOR SLOW MOVING THUNDERSTORMS TO TRAIN ALONG THE STATIONARY FRONT AND OTHER WEAK BOUNDARIES ACROSS THE REGION. RAINFALL TOTALS WILL GENERALLY RANGE FROM 1/2 TO 1 INCH IN AREAS AFFECTED BY THESE STORMS...HOWEVER...ISOLATED RAINFALL TOTALS OF 3 TO 5 INCHES WILL BE POSSIBLE WHERE THE STRONGEST SHOWERS AND THUNDERSTORMS TRAIN ALONG THE FRONTAL BOUNDARY. THE BEST CHANCE FOR STRONG THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE ACROSS THE SOUTHERN COASTAL BEND AND RIO GRANDE PLAINS WEST GENERALLY WEST OF A ROCKPORT TO BEEVILLE TO WHITSETT LINE. THE THREAT FOR HEAVY RAINFALL IS EXPECTED TO TAPER OFF THIS EVENING AS THE UPPER LOW LIFTS AWAY FROM THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO SELF ACTIVATE IF WARNINGS ARE ISSUED FOR YOUR AREA. MJG/BB
In the hours before
Special weather statement, Oct 11, 6:43 AM CDT, 25 minutes before
HEAVY RAINFALL OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 643 AM CDT TUE OCT 11 2005 TXZ229>234-239>247-111700- ARANSAS-BEE-CALHOUN-DUVAL-GOLIAD-JIM WELLS-KLEBERG-LASALLE-LIVE OAK- MCMULLEN-NUECES-REFUGIO-SAN PATRICIO-VICTORIA-WEBB- 643 AM CDT TUE OCT 11 2005 ...STRONG THUNDERSTORMS AND HEAVY RAINFALL TODAY ACROSS PORTIONS OF THE COASTAL BEND AND RIO GRANDE PLAINS... A FRONTAL BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS THE COASTAL BEND AND RIO GRANDE PLAINS TODAY. THIS BOUNDARY WILL PROVIDE A FOCUS FOR STRONG THUNDERSTORMS AS UPPER LEVEL DISTURBANCES ROTATE AROUND A LARGE UPPER LEVEL STORM SYSTEM SLOWLY MOVING ACROSS COLORADO. DEEP MOISTURE POOLED ALONG THE FRONT WILL PROVIDE ABUNDANT MOISTURE AND A VERY UNSTABLE ATMOSPHERE AND ALL THE INGREDIENTS APPEAR TO BE IN PLACE FOR LOCALLY HEAVY RAINFALL ACROSS THE COASTAL BEND AND RIO GRANDE PLAINS TODAY. RAINFALL TOTALS WILL GENERALLY RANGE FROM 1/2 TO 1 INCH IN AREAS AFFECTED BY THESE THUNDERSTORMS...HOWEVER ISOLATED RAINFALL TOTALS UP TO 3 TO 5 INCHES WILL BE POSSIBLE IN AREAS WHERE THE STRONGEST SHOWERS AND THUNDERSTORMS TRAIN ALONG THE NEARLY STATIONARY FRONTAL BOUNDARY. THE BEST CHANCE FOR STRONG THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE ACROSS THE SOUTHERN COASTAL BEND AND RIO GRANDE PLAINS WEST GENERALLY WEST OF A ROCKPORT TO BEEVILLE TO WHITSETT LINE. THE THREAT FOR HEAVY RAINFALL IS EXPECTED TO TAPER OFF THIS EVENING AS THE UPPER LOW LIFTS AWAY FROM THE REGION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR TELEVISION FOR THE LATEST WEATHER INFORMATION. MJG
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 5:19 AM CDT | Flash Flood Warning | CRP | Jim Wells, Nueces | 116 min |
| Oct 11, 8:40 AM CDT | Severe Thunderstorm Warning | CRP | La Salle | 65 min |
| Oct 11, 9:26 AM CDT | Flash Flood Warning | CRP | La Salle, Webb | 2 hr |
| Oct 11, 9:44 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen | 61 min |
| Oct 11, 9:52 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg | 53 min |
| Oct 11, 11:16 AM CDT | Flash Flood Warning | CRP | Webb | 119 min |
| Oct 11, 11:57 AM CDT | Severe Thunderstorm Warning | CRP | Bee | 48 min |
| Oct 11, 12:22 PM CDT | Special Marine Warning | CRP | 38 min | |
| Oct 11, 12:55 PM CDT | Flash Flood Warning | CRP | Aransas | 115 min |
| Oct 11, 1:58 PM CDT | Special Marine Warning | CRP | 62 min | |
| Oct 11, 2:14 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Oct 11, 2:15 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 2 hr |
| Oct 11, 3:28 PM CDT | Marine Weather Statement | CRP | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.